# SDR K3HA9700137

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816901
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP PAX ROW 23DEF.  INSTALLED NEW LIGHT HOUSING ASSEMBLY (SOCKET ASSEMBLY).
